# SDR C1HA200196009

- Difficulty date: July 5, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Aircraft: N696CA
- Make and model: Boeing 727-2J4
- Aircraft serial: 22574
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064100400
- Part serial: 2139
- Condition: Failed
- Location: Vhf
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NR 2 VHF COM WILL NOT TRANSMIT OR RECEIVE.  AIR RETURN OVERWEIGHT LANDING MADE 175,000 LBS, SMOOTH.  REPLACED NR 2 VHF TRANSCEIVER CHECKS GOOD.  OVERWEIGHT LANDING INSPECTION ACCOMPLISHED.
